zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Comparison principle and stability of Itô stochastic differential delay equations with Poisson jump and Markovian switching. (English) Zbl 1082.60054
Summary: The comparison principle for the nonlinear Itô stochastic differential delay equations with Poisson jump and Markovian switching is established. Later, using this comparison principle, we obtain some stability criteria, including stability in probability, asymptotic stability in probability, stability in the $p$th mean, asymptotic stability in the $p$th mean and the $p$th moment exponential stability of such equations. Some known results are generalized and improved.

MSC:
60H10Stochastic ordinary differential equations
34K50Stochastic functional-differential equations
WorldCat.org
Full Text: DOI
References:
[1] Basak, G. K.; Bisi, A.; Ghosh, M. K.: Stability of a random diffusion with linear drift. J. math. Anal. appl. 202, 604-622 (1996) · Zbl 0856.93102
[2] Gikhman, I. I.; Skorohod, A. V.: Stochastic differential equations. (1972) · Zbl 0242.60003
[3] Ikeda, N.; Watanabe, S.: Stochastic differential equations and diffusion processes. (1989) · Zbl 0684.60040
[4] Ji, Y.; Chizeck, H. J.: Controllability, stability and continuous-time Markovian jump linear quadratic control. IEEE trans. Automat. control 35, 777-788 (1990) · Zbl 0714.93060
[5] V. Lakshmikantham, S. Leela, Differential and Integral Inequalities, vol. II, Academic Press, New York, 1969. · Zbl 0177.12403
[6] Luo, J.; Zou, J.; Hou, Z.: Comparison principle and stability criteria for stochastic delay differential equations with Markovian switching. Sci. China 46, No. 1, 129-138 (2003) · Zbl 1217.60046
[7] Mao, X.: Stability of stochastic differential equations with Markovian switching. Stochastic processes appl. 79, 45-67 (1999) · Zbl 0962.60043
[8] Mao, X.: Stochastic functional differential equations with Markovian switching. Funct. differential equations 6, 375-396 (1999) · Zbl 1034.60063
[9] Mao, X.: Robustness of stability of stochastic differential delay equations with Markovian switching. Stability control: theory appl. 3, No. 1, 48-61 (2000)
[10] Mao, X.: Asymptotic stability for stochastic differential delay equations with Markovian switching. Funct. differential equations 9, No. 1 -- 2, 201-220 (2002) · Zbl 1095.34556
[11] Mao, X.: Exponential stability of stochastic delay interval systems with Markovian switching. IEEE trans. Automat. control 47, No. 10, 1604-1612 (2002)
[12] Mao, X.: Asymptotic stability for stochastic differential equations with Markovian switching. WSEAS trans. Circuits 1, No. 1, 68-73 (2002) · Zbl 1095.34556
[13] Mao, X.; Matasov, A.; Piunovskiy, A. B.: Stochastic differential delay equations with Markovian switching. Bernoulli 6, No. 1, 73-90 (2000) · Zbl 0956.60060
[14] Mao, X.; Shaikhet, L.: Delay-dependent stability criteria for stochastic differential delay equations with Markovian switching. Stability control: theory appl. 3, No. 2, 87-101 (2000)
[15] Mariton, M.: Jump linear systems in automatic control. (1990)
[16] Skorohod, A. V.: Asymptotic methods in the theory of stochastic differential equations. (1989)
[17] Svishchuk, A. V.; Kazmerchuk, Yu.I.: Stability of stochastic delay equations of Itô form with jumps and Markovian switchings, and their applications in finance. Theor. probab. Math. stat. 64, 167-178 (2002)
[18] Yuan, C.; Mao, X.: Asymptotic stability in distribution of stochastic differential equations with Markovian switching. Stochastic processes appl. 103, 277-291 (2003) · Zbl 1075.60541